# SDR DL757100199

- Difficulty date: October 23, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 369 Rbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT FSTA 369, 407 & 425 RBL 24.75 HAS 3 AREAS WITH CORROSION AT BOTTOM SURFACE CP 53-222-01-02.05I.  INSTALLED NEW SEAT TRACK SECTION AT SAT SAA REF NON ROUTINE CARD 137242.
